| Catalog Number |
0006428 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The full number for the product in question is bk020053 ((b)(4) 2003).Immucor technical support used a remote elctronic connection method on (b)(4) 2018 to assess the instrument test well image in question, and determined that the instrument test well images in question were consistent with the instrument interpretation.
Event or Problem Description
On (b)(6) 2017, an immucor employee visiting a customer site reported an unexpected negative antibody screen when using capture-r ready indicator red cells on a galileo neo instrument, when tested on (b)(6) 2018.